# SDR DALA2016112209237

- Difficulty date: November 19, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 76,938 hours, 34,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EPSU CHECK -"EXT ESPU AFT L" ON FAP, REPLACED RT SLIDE.
